Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The functional equation $af\left( {ax} \right) + bf\left( {bx + a} \right) = bf\left( {bx} \right) + af\left( {ax + b} \right)$ extensions and almost periodic solutions

Author: John V. Ryff
Journal: Bull. Amer. Math. Soc. 82 (1976), 325-327
MSC (1970): Primary 39A15; Secondary 47D20
MathSciNet review: 0404903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 39A15, 47D20

Retrieve articles in all journals with MSC (1970): 39A15, 47D20

Additional Information

PII: S 0002-9904(1976)14043-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia